# SDR 9700529610

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448
- Condition: Reqd Service
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FLIGHT RETURNED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NOSE GEAR STRUT LOW.  SERVICED STRUT TO PROPER LEVELS, OPERAITONAL CHECK NORMAL.
